Restless Legs Syndrome

HEY STRANGERS

Hello everyone .... it seems to be an awful long time since I have touched base with you guys. So thought I might give you an update on my meds and my life.

Well I have eventually moved from that tiny town Out West and have almost settled in to the coastal way of life and I love it. Extremely hot but I love the heat so it suits me just fine.

As for my medication, I was seriously worried that I was beginning to argument on Sifrol, so between myself and my doctor (just in case my assumptions were correct), started me on Clonazepam. I have cut my Sifrol dosage by half and have ceased taking all sleepers whatsoever. first time in 35 years without any sleepers at all but the Clonazepam has seemed to pick up the slack.

At first I was terrified of taking the Clonazepam, as I have heard and read so many bad things about that drug, but understanding that I was going to have to cut down on the Sifrol, there was simply no other alternative. And so far so good. I am sleeping well and my RLS is still under control .... really cannot wish for anything more.

However the OCD (obsessiveness) seems to be kept getting worse and my attempts to control it, are failing miserably. BUT it's still better than the torture of RLS.

Actually my biggest problem at the moment is my major depression. I just can't seem to shake it. I feel sad all the time. Oh I manage to put on a good front, but I'm at a loss at what to do. I'm actually feeling quite suicidal I am so sad.

5 Replies
oldestnewest

Check out the mental health forum and post there. The admin is very good. I would suggest talking to your GP / Doctor about how you feel and asking for support honestly. You could try various other things too, support groups, charity, CBT, counselling, mindfulness. Take a holiday or something?>

Reply

Please be honest about the depression. I have been receiving counselling because of depression and it has helped. I hope you can enjoy Christmas.

Reply

Hi, sorry to hear that you are struggling with depression, have you spoken to you doctor about it? You sound like you have a good relationship with him/her. Maybe they can give you a little something to help until you’re feeling a little brighter. Sounds like you have made the right choice in moving. We could do with a bit of sunshine over here. Wishing you all the best. X

1 like
Reply

Hi Phogan. I understand about the depression. It's been so bad for me too lately. I think part of it, for me anyway, is the time of year. Today is the 1st day the sun has shone in I don't know how long. Gray overcast days really get the best of me. And that's even with medication. Anyway I hope you get to feeling better.

Reply

Phogan I am not certain what all of your medications are but have you thought your depression might be a side effect. It does not necessarily be listed as one there is always someone has a problem.Perhaps you can pin point when it started.Just a thought. Hope you can cheer up easier said than done.I hope you can enjoy the holidays and spend time with people. Gillian

Reply

You may also like...